MAUDE Adverse Event Report: ALLESEE ORTHODONTIC APPLIANCES SIMPLI5; ALIGNER

ALLESEE ORTHODONTIC APPLIANCES SIMPLI5; ALIGNER
Lot Number 4234248
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient presented with potential lock jaw during treatment with simpli5 aligners.Simpli5 treatment was discontinued and a referral to a tmj specialist was given to the patient.Telephone discussion with the specialist would indicate diagnosis of tmd.The patient was wearing the aligner when symptoms developed, however, the specialist indicated there is only a slight change the aligners may have contributed to the diagnosis, provided the patient wore both appliances simultaneously.The orthodontist stated the patient's lower jaw may have been protrusive prior to aligner treatment and may have also been a contributing factor to the diagnosis.
 
Event or Problem Description
Doctor alleged patient wore first tray and developed lock jaw.Patient is seeking medical treatment.

Brand Name
SIMPLI5
Common Device Name
ALIGNER
Manufacturer (Section D)
ALLESEE ORTHODONTIC APPLIANCES
13931 spring street
sturtevant WI 53177
MDR Report Key6847016
Report Number2184045-2017-00001
Device Sequence Number1419865
Product Code NXC
UDI-Device Identifier00889989061918
UDI-Public00889989061918
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K040874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Lot Number4234248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR